Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The nonexistence of maximal invariant measures on abelian groups


Author: Andrzej Pelc
Journal: Proc. Amer. Math. Soc. 92 (1984), 55-57
MSC: Primary 28C10; Secondary 43A05
MathSciNet review: 749889
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that every $ \sigma $-additive $ \sigma $-finite invariant measure on an abelian group has a proper $ \sigma $-additive invariant extension.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28C10, 43A05

Retrieve articles in all journals with MSC: 28C10, 43A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0749889-8
PII: S 0002-9939(1984)0749889-8
Keywords: Invariant measure, abelian group
Article copyright: © Copyright 1984 American Mathematical Society